# SDR CHQA201100350

- Difficulty date: August 24, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 21,998 hours, 17,993 cycles
- Engine: Allsn AE3007A
- Engine time: 23,620 hours, 20,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14523171003
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE RIGHT BEAM BETWEEN FRAME 59 AND FRAME 60.  REPAIRED THE RIGHT BEAM IN ACCORDANCE WITH ETD 2011-145-1039348.
